# SDR UIEA2016070700568

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,821 hours, 23,081 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: E/E Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT OVERHEAT MESSAGE. ACCOMPLISHED QRH SELECRTOR TO STBY FOR 5 MIN THEN OVRD FOR 30 MIN. SELECTOR BACK TO AUTO . OVERHEAT LIGHT EXTINGUISHED . CONT FLIGHT NORMAL.  PERFORMED EQUIPMENT COOLING TEST IAW AMM 21-58-00. NO FAULTS FOUND AT THIS STATION.
